DMGT

ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

https://doi.org/10.7151/dmgt

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2018: 0.741

SCImago Journal Rank (SJR) 2018: 0.763

Rejection Rate (2017-2018): c. 84%

Discussiones Mathematicae Graph Theory

PDF

Discussiones Mathematicae Graph Theory 18(1) (1998) 73-84
DOI: 10.7151/dmgt.1064

EQUIVALENT CLASSES FOR K3-GLUINGS OF WHEELS

Halina Bielak

Institute of Mathematics
M. Curie-Skłodowska University

e-mail: hbiel@golem.umcs.lublin.pl

Abstract

In this paper, the chromaticity of K3-gluings of two wheels is studied. For each even integer n ≥ 6 and each odd integer 3 ≤ q ≤ [n/2] all K3-gluings of wheels Wq+2 and Wn-q+2 create an χ-equivalent class.

Keywords: chromatically equivalent graphs, chromatic polynomial, chromatically unique graphs, wheels.

1991 Mathematics Subject Classification: 05C15.

References

[1] C.Y. Chao and E.G.Whitehead, Jr., On chromatic equivalence of graphs, in: Y. Alavi and D.R. Lick, eds., Theory and Applications of Graphs, Lecture Notes in Math. 642 (Springer, Berlin, 1978) 121-131, doi: 10.1007/BFb0070369.
[2] C.Y. Chao and E.G. Whitehead, Jr., Chromatically unique graphs, Discrete Math. 27 (1979) 171-177, doi: 10.1016/0012-365X(79)90107-9.
[3] F. Harary, Graph Theory (Reading, 1969).
[4] K.M. Koh and B.H. Goh, Two classes of chromatically unique graphs, Discrete Math. 82 (1990) 13-24, doi: 10.1016/0012-365X(90)90041-F.
[5] K.M. Koh and C.P. Teo, The search for chromatically unique graphs, Graphs and Combinatorics 6 (1990) 259-285, doi: 10.1007/BF01787578.
[6] K.M. Koh and C.P. Teo, The chromatic uniqueness of certain broken wheels, Discrete Math. 96 (1991) 65-69, doi: 10.1016/0012-365X(91)90471-D.
[7] B. Loerinc, Chromatic uniqueness of the generalized θ-graph, Discrete Math. 23 (1978) 313-316, doi: 10.1016/0012-365X(78)90012-2.
[8] R.C. Read, An introduction to chromatic polynomials, J. Combin. Theory 4 (1968) 52-71, doi: 10.1016/S0021-9800(68)80087-0.
[9] S-J. Xu and N-Z. Li, The chromaticity of wheels, Discrete Math. 51 (1984)207-212, doi: 10.1016/0012-365X(84)90072-4.

Received 18 April 1997
Revised 28 August 1997